# SDR UIEA2018010800043

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,984 hours, 18,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH ON OVERHEAD PANEL NOT SECURE.  SECURED THE SWITCH,  NORMAL OPS IAW AMM 27-50-10.
